It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I can't understand why I am having all these side effects on just 5 mg Lexapro. I was on 10 mg for 6 years and felt wonderful. Went off in December and my quality of life spiraled downward from then on. Got a virus that kept me down for a month, which went into the inner ear, causing constant imbalance, full head, foggy head, etc. Had to stop swimming, I swam 12 miles a week and it was such therapy for me). I got more and more anxious over the dizziness, causing a vertigo attack. Finally, I went back to Lexapro June 1. I experienced 2 weeks of more dizziness, terrible body odor, and now insomnia and anxiety. How can this happen after being on it 6 years with no problem? My doc says its unrelated to the pill, since it takes four to six weeks to get into the system. Well, I'm almost at 4 weeks. The loss of sleep is giving me more anxiety than the dizziness did. Oh, by the way, all my imbalance is gone, which is good. I read that insomnia can become permanent with Lexapro. I'd appreciate any input on your experience with it. I can't function on 3 hours sleep. I'm also very active - I work out at least 2 hours a day. Thanks.
Lex stinks. Try something else - Zoloft, Paxil or whatever. It doesn't seem to be your cup o tea any more. Zoloft Paxil or something else. Take it in the morning so it doesn't affect your sleep so much -- talk to your doc
Hi, can you tell me why you said Lex stinks?
Hi,
I think since you know Lexapro worked well for you in the past, you should give it more time. A few months for your body to adjust, and perhaps the side effects will ease away.
The more I think about it, the more I think it took a few months to get to the point where I had no side effects...
Don't just stop taking your medication. Talk to your doctor first, and try other things to help ease the side effects, like meditation, or going for massages.
Good luck
I was on Lex for 9 mos or so. Took down the anxiety very little - made me feel empty, other side effects were dry-mouth - sexual side effects were very unpleasant.

Ended up getting off just to feel something... months later I asked for something else to combat the anxiety - was given a script for Zoloft, much better. Did have the insomnia for a spell - talked to my pharmacist, she suggested taking it in the am rather than the pm - worked better for me.

Had a script for paxil years ago - made me a little dizzy now and then - other than that was ok.

I read some of the side-effects of Lex - and some of the withdrawal - after I got off - and ... not for me.

Also - I did have another anti-d years ago - that I thought worked and got another script at one point - didn't work for me the second time around.
Thanks for the info! I tried paxil and zoloft and remember that I felt like a zombie -- no feeling about anything. Lex worked the best for me and actually, I think it's starting to finally kick in in a positive way. Take care.
Sorry, but does Zoloft not give you dry mouth? That does annoy me. Also, what are withdrawal side effects? Could it be the chronic dizziness that I had for the last 6 months since going off it in December?
For me - Zoloft doesn't give Me dry mouth - it could for others. Withdrawal side effects of...? Which?
For me getting off of Lex was brain zaps. Doubt dizzyness 6 mos out is a side effect of being off especially after being off that long. Dizzyness is a symptom of anxiety though...

If you're suffering from dry-mouth now - there are toothpastes and mouth washes that help quite a bit - Biotene is one (both mouthwash and toothpaste). Talk to your pharmacist - very knowledgeable people them pharmacist people.
It's amazing to me how people can react so differently to these SSRI's. FOR ME, Lexapro is my wonder drug - it works and I have virtually no side effects. Celexa and Wellbutrin were torture for me. Prozac was so-so. Thank goodness for Lexapro.

Since the human body changes over time, I would think it is possible for someone to tolerate a drug well, then not tolerate it as well at a later date.

Hopefully you are adjusting and the Lexapro is taking effect - but if the unbearable side effects continue, please talk to your doctor about it. Good luck.
JomBobwe: The dizziness began 2 weeks AFTER I went off the Lexapro and has stayed with me for 6 months. I also did get a virus about a week after going off lex, which lasted a month, and the ENT said it went into inner ear and I have Labs or VN.
Mrs. lee

That's how I felt while on Lex for 6 years. I am beginning to feel better, although still not sleeping like I used to. Maybe that's good, maybe I needed so much sleep and couldn't get up because I felt so terrible for the last 6 months I haven't taken Lex. May I ask what dose you take? Right now, I am only taking half of my 10 mg and my ENT and family doc said I must take the whole 10 to get any benefit. Thanks.
I take 20 mg of Lexapro.
Thanks. I guess I better at least move up to 10 mg.:dizzy:





All times are GMT -7. The time now is 08:57 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!